Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reviews and Descriptions of Tables and Books
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 37 (1981), 237-242 Request permission
References
    Y. L. Luke, The Special Functions and Their Approximations, Vols. 1, 2, Academic Press, New York, 1969.
  • Yudell L. Luke, Mathematical functions and their approximations, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0501762
  • Yudell L. Luke, Algorithms for the computation of mathematical functions, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1977. MR 0494840
  • W. H. Hemmerle, Statistical Computations on a Digital Computer, Blaisdell, Waltham, Mass., 1967.
  • Charles L. Lawson and Richard J. Hanson, Solving least squares problems, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1974. MR 0366019
  • C. Radhakrishna Rao, Linear statistical inference and its applications, John Wiley & Sons, Inc., New York-London-Sydney, 1965. MR 0221616
  • G. W. Stewart, Introduction to matrix computations, Computer Science and Applied Mathematics, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1973. MR 0458818
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 237-242
  • DOI: https://doi.org/10.1090/S0025-5718-81-99838-0